Jump to content

Durrab

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About Durrab

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi all, I have been taking abilify 15mg and lexapro 10mg for several years. Due to these meds ive gained a lot of weight and feel drowzy all the time. My sleep is really good and i cud sleep for long hours. I just want to quit them so that I can come back into life and enjoy my daily routine activities. Therefore last month I decided to lower the dosage myself. I split both of my meds into half. This means now I am taking abilify 7.5mg and lexapro 5mg. When I did this I lost my sleep for a couple of days. After a week or so, my sleep returned as it was before on my original dosage. I feel alright and there's nothing wrong even after lowering the dose. Can anyone please tell me how can i further decrease my dosage. Should i again split it into another half? I wud really appreciate for ur guidance. Thanks
×
×
  • Create New...